Revista Matemática Iberoamericana


Full-Text PDF (1134 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 4, 1986, pp. 405–426
DOI: 10.4171/RMI/42

Published online: 1986-12-31

Vector Valued Inequalities for Strongly Singular Calderón-Zygmund Operators

J. Álvarez[1] and M. Milman[2]

(1) Florida Atlantic University, Boca Raton, USA
(2) Florida Atlantic University, Boca Raton, USA

No abstract available for this article.

No keywords available for this article.

Álvarez J., Milman M.: Vector Valued Inequalities for Strongly Singular Calderón-Zygmund Operators. Rev. Mat. Iberoam. 2 (1986), 405-426. doi: 10.4171/RMI/42